The index of extremality and quasiextremal controls
Doklady Akademii Nauk, Tome 284 (1985) no. 4, pp. 777-781
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_4_a0,
author = {A. A. Agrachev and R. V. Gamkrelidze},
title = {The index of extremality and quasiextremal controls},
journal = {Doklady Akademii Nauk},
pages = {777--781},
year = {1985},
volume = {284},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_4_a0/}
}
A. A. Agrachev; R. V. Gamkrelidze. The index of extremality and quasiextremal controls. Doklady Akademii Nauk, Tome 284 (1985) no. 4, pp. 777-781. http://geodesic.mathdoc.fr/item/DAN_1985_284_4_a0/